Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Mild Pain near left temple
    avatar
    jdes656 posted:
    I have had almost constant pain near my left temple for the past 10 days. It started out as what I thought of as the beginning of a normal headache. But, it never got worse, I took ibuprofen and it went away like all my headaches usually do. Then it came back about mid morning the next day I took some more ibuprofen and it went away again. I have now been on this cycle for the past 10 days or so and I am wondering if there may be any other causes of this pain. It reacts to ibuprofen like a regular headache but it is dull never sharp pain it only gets stronger if I do serious strenuous activity or if I stand up very quickly. I have tried to let it resolve itself and only medicate with ibuprofen when I can no longer stand the dull ache. I have been under additional stress at work but nothing too serious. And it doesn't seem to be related to my eyes being strained or to my sinuses. I was hoping someone with a similar experience or a doctor could give me insight I know I need to go to a doctor but I have not found a GP yet as I have recently moved. My mother has had migraines for as long as I can remember and I myself have had headaches as well but never for this long a period of time and as consistent and never with just this dull ache. Normally my headaches or migraines are much sharper pain and I can tell what is going on / causing them. They haven't affected my sleep. And I have been drinking plenty of water and the only change in my diet is eating more fresh fruits and vegtables in the place of chips and other snacks. Would hate to think eating healthier could cause headaches.
    Reply
     
    avatar
    whitebear4 responded:
    I would definitly get a dr as soon as possible and don't take anymore Iburofen because that will make it worse by giving you rebound headaches.
     
    avatar
    DUKE MEDICINE
    Timothy Collins, MD responded:
    New onset headaches like yours are pretty unusual, If you are still having headaches like this you really should talk with your Dr. about this.


    Helpful Tips

    Supplements for headachesExpert
    A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
    Was this Helpful?
    53 of 70 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center